Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 320425, 19 pages
http://dx.doi.org/10.1155/2012/320425
Research Article

Control of the False Discovery Proportion for Independently Tested Null Hypotheses

1Department of Neurology, Mount Sinai School of Medicine, One Gustave L. Levy Place, P.O. Box 1137, New York, NY 10029, USA
2Division of Biostatistics, School of Medicine, New York University, 650 First Avenue, 5th Floor, New York, NY 10016, USA

Received 14 December 2011; Accepted 8 February 2012

Academic Editor: Yongzhao Shao

Copyright © 2012 Yongchao Ge and Xiaochun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongchao Ge and Xiaochun Li, “Control of the False Discovery Proportion for Independently Tested Null Hypotheses,” Journal of Probability and Statistics, vol. 2012, Article ID 320425, 19 pages, 2012. https://doi.org/10.1155/2012/320425.